×

zbMATH — the first resource for mathematics

On symmetry in convex topological vector spaces. (English) Zbl 0064.35603

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Bourbaki, Espaces vectoriels topologiques, Chaps. I-II, Actualités Scientifiques et Industrielles, no. 1189, Paris. · Zbl 0042.35302
[2] -, Espaces vectoriels topologiques, Chaps. III-V, to be published soon. · Zbl 0068.09001
[3] Nicolas Bourbaki, Sur certains espaces vectoriels topologiques, Ann. Inst. Fourier Grenoble 2 (1950), 5 – 16 (1951) (French). · Zbl 0042.35302
[4] J. Dieudonné, La dualité dans les espaces vectoriels topologiques, Ann. Sci. École Norm. Sup. (3) 59 (1942), 107 – 139 (French). · Zbl 0027.32101
[5] George W. Mackey, On convex topological linear spaces, Trans. Amer. Math. Soc. 60 (1946), 519 – 537. · Zbl 0061.24302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.